# SDR FDEA202209052203

- Difficulty date: September 5, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 64,948 hours, 25,005 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5377840920800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 44RH FOUND HEAVY CORROSION BETWEEN FR38.2 AND FR39   REPAIRED THE CORRODED FUSELAGE STRINGER 44RH BETWEEN FR38.2 AND FR39 PER A300-  600 SRM53-10-14-201 FIG.201. THIS IS CATEGORY B REPAIR AND MUST BE INSPECTED AT   DEFINED INTERVALS PER A300-600 SRI53-10-14-2-010-00. FIRST INSPECTION AFTER REPAIR   EMBODIMENT: 51000FC/89000FH. SUBSEQUENT INSPECTION AT INTERVALS: TBD.  INSPECTION   METHOD: TBD. MAJOR REPAIR IAW FEDEX GMM6-2-100.  ORIG SUB DATE: 9/6/2022
